EconPapers    
Economics at your fingertips  
 

Asymptotics of Eigenvalues and Unit-Length Eigenvectors of Sample Variance and Correlation Matrices

T. Kollo and H. Neudecker

Journal of Multivariate Analysis, 1993, vol. 47, issue 2, 283-300

Abstract: Multivariate asymptotic (normal) distributions for eigenvalues and unit-length eigenvectors of sample variance and correlation matrices are derived. Beside the general case, when existence of the (finite) fourth-order moments of the population distribution is assumed, formulae for the asymptotic variance matrices in the cases of normal and elliptical populations are also derived. It is assumed throughout that population variance and correlation matrices are nonsingular and without multiple eigenvalues.

Date: 1993
References: Add references at CitEc
Citations: View citations in EconPapers (19)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(83)71084-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:47:y:1993:i:2:p:283-300

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:47:y:1993:i:2:p:283-300